# SDR GAIA00196

- Difficulty date: April 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, FOUND FLOORBEAM UPPER CHORD HAS NUMEROUS HOLES DRILLED AT BS 460, LBL 45.  REPAIRED IAW SRM 53-10-8.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
